# SDR AALA201906289021

- Difficulty date: June 27, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 54,925 hours, 32,068 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P4287
- Condition: Leaking
- Location: Zone 300
- Part time: 31,163 hours, 12,955 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS APU AIR BLEED FAULT ACCOMPANIED WITH STRANGE ODOR F/A IDENTIFIED AS BURNT CRAYON. MAINTENANCE DETERMINED THE CAUSE TO BE FROM THE APU (INTERNAL OIL LEAK), AN APU CHANGE HAS BEEN DECLARED. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU IAW CARD 26L31049003. NO FURTHER ODORS NOTED.*** (CLOSED)
